Get email alerts Get Celiac.com E-mail Alerts  




Celiac.com Sponsor:
Celiac.com Sponsor:




Ads by Google:






   Get email alerts  Subscribe to FREE Celiac.com email alerts

Is There A Possibility Of More Than One Skin Conditon Occuring With Dh?
0

3 posts in this topic

I have been diagnosed with celiac a few weeks ago and have been gluten free ever since. I began getting a rash approx. 8 months ago on my buttocks, then I spread to my elbows and knees. The last 2 months I got a rash on my face but I wanted to know if there is a possibility that the rash on my face is not dh and is something else? I have been given dapsone medication to reduce the immflamation of the rash for 2 weeks now which has been effective to some extent. Is it possible to have more that one skin problem at the same time, because the rash on my face seems to different. The rash on my face seems to be red and thickened. it is quite sore if I massage or rub my face and becomes even more red when massaged without any moisturizer.

0

Share this post


Link to post
Share on other sites


Ads by Google:

Yes you could have  more than on condition at a time. Have you seen a dermatologist? If not it would be a good idea. Do make sure your doctor is doing regular liver panels on you while you are on the dapsone. Some doctors don't realize those need to done. Do stay very light on iodized salt as iodine will help keep the DH active. It can take a while for the antibodies to leave the skin but things should calm down for you soon. I found even a tiny amount of CC would flare my DH for quite a while after diagnosis. That did lessen in time. 

0

Share this post


Link to post
Share on other sites

hey man thanks for the reply. ive had a few appointments with the dermatologist but I did not raise the question about the rash on my face because I thought it was the dh rash. plus I was using steroid cream on my face at the time to reduce the immflamation. ive got an appointment with the dermatologist in a few weeks and will let him know about my symptoms. Did u use dapsone aswell? My dermatologist says this drug is for long term like a year or so, but I am not comfortable taking it for long term because ive read on the internet that this drug is pretty strong. Im on 50mg a day of dapsone. I was thinking of only taking it for a few months until things settle down.

 

also ive done my own research and think my rash on face my be seborrhoeic dermatitis, because my eyebrows are flaky, and the pics on the net look similar to mine. however I cant be sure. does anyone else have this rash?     

0

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
0

  • Recently Browsing   0 members

    No registered users viewing this page.